# SDR UPS03441121

- Difficulty date: August 14, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747123
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT AT OVERHEAD AT UPPER DECK SLIDE COMES ON AND GOES OFF APPROX 5 SEC AFTER SWITCH TURNED ON.  REMOVED AND REPLACED EMERGENCY LIGHT PER MM REF 33 51 07.  OPS CHECK NORMAL.
